# SDR 2021F00251

- Difficulty date: October 3, 2021
- Submitted: October 3, 2021
- Operation: General aviation
- Aircraft: N559QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0090
- Aircraft time: 3,999 hours, 2,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 741139212
- Condition: Chafed
- Location: Fuselage
- Part time: 3,999 hours, 2,691 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED IN 2 AREAS FROM ANTI-ICE CROSSFLOW VALVE.
